62378members
328260posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole

1 REPLY 1
Highlighted
Member

Re: Letrozole

Hi woodland manor. I totally sympathise with you as I felt exactly like you after only 6 m9nths on Letrozole plus I developed arthritis in both shoulders. I stopped it for a month to see if my shoulders improved but they didn't. However, I hadn't realised how low I felt and after 8 days of being off it I felt like a h8ge cloud had been lifted and felt so more able to cope with everything. I went to discuss th8ngs with my 9nc after a m9nth and I explained that the thought of taking letrozole again filled me with dread!! So she weighed everything up and said as my cancer was small, was only 5/8 er+ and I had had a complete pathological response to chemo, the benefit was minimal and it was perfectly acceptable not to take it anymore. Quality 9f life is vital! After 8 years I would seriously speak to your 9nc or your BCN and tell them how you feel. Good luck xxx
Member

Letrozole

Hello everyone I have been on letrozole for 8 years in January and have suffered from aches and pains hair loss and weight gain. I’ve struggled in as I want to do all I can to prevent any reoccurrence. When my oncologist suggested the extra time I had mixed emotions - great it could help Some more and oh god another 5 years of being like this! Sometimes it hasn’t been so bad and others awful hardly being able to move, severe pain in my hips and back, hands and feet. It got so bad a few months ago I stopped taking it but after 3 weeks decided I was mad to stop and started again. I don’t know if that disrupted things but since then I’ve been so much worse. My hips are burning by 6 at night and if I walk for more than 10 minutes I get such pain deep in my vagina (haven’t recalled a feeling like that in a long while!!) that I feel like my pelvis has dislocated. I’ve got pains in my side have a sensitive stomach, insomnia and very low mood which of course isn’t surprising dealing with all this but feels chemical. I’m seriously wondering if after 8 years I can call it a day but will suffer anything to stay alive. I feel so ancient and a crabby old moo! Any thoughts, help!!? That said nearly 9 years ago when I was diagnosed with lobular cancer - 3 large tumours, node positive and mastectomy chemo and rads later I’m just so thankful to be here as it looked grim. Sometimes I feel I should just shut up and get a wheelchair !! Love to you all xxx